# SDR 95ZZZX1714

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Wavestream Corporation, repair station WS2R389E
- System (JASC): 4990 · APU Oil System
- Part: Cover
- Part number: 372839
- Condition: Debonded
- Location: Apu Oil Pump
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL PUMP, 100 PERCENT DEBONDING OF GEAR POCKET REPAIR MATERIAL.  APPROXIMATELY 20 PERCENT OF REPAIR MATERIAL IS MISSING FROM GEAR POCKET WALLS.  REMAINDER REMOVED FROM GEAR POCKETS IN 2 PIECES.  APU GTCP85 COVER IDENTIFIED WITH 'GASD 0616 09347 6945I'.
